Lip Swelling/Bumps After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
You can reverse the fillers with hyaluronidase or removal with needle. Please see an expert. Best, Dr. Emer.
#Restylane lumps top #lip. Any suggestions?
At this point you should followup with your injector. It is possible to dissolve some of the uneven or superficial filler with Hylenex/ hyaluronidase. Best.
Stephen Weber MD, FACSDenver Facial Plastic Surgeon
I would give it another week before taking any action. If it still feels lumpy at that time you may need to have it dissolved with hyaluronidase.
Restylane and lips
It sounds like the injection was too superficial and uneven. Massage may help but if it is not better significantly in another 10 days contact your doctor to see if you might need hyaluronidase to dissolve it.
Restylane to the lips, when to evaluate your results
Lip augmentation is a procedure where filler is injected into the lips to increase volume and enhance the borders of the lips. Just by poking the lips with the needle causes swelling.
The reactive swelling goes down in the first 2 days. Then it takes 2 weeks for the filler to absorb water and reach your final result. Bruising may delay the result further. Before that point, it's too early to evaluate your outcome and you end up chasing your tail by touching up prematurely.
Patience is virtue. Don't rush into adding more filler or dissolving with hyaluronidase. Continued massaging may help. Make sure you follow-up with your doctor so they can track your progress to a safe and happy result. Safety comes first.